Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had stopped pills mid-pack, breakthrough bleeding, brown, period delayed. Is breakthrough my period? Pregnant?

hello, please i need help.. i had stopped pills mid-pack then breakthrough bleeding after 2 days it was brown but the 3rd day got bleeding like a whole pad.. my period due is supposed to be on 5th or 7th of the month but it been 8days delayed or that breakthrough bleeding is my period since i stopped the pill mid pack? got hpt twice negative but the third one is faint on test line.. am i pregnant or not?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is likely that you are experiencing a hormonal disturbance due to irregular usage of the pills. you have a delayed period most probably due to the hormonal imbalance. Your chances of pregnancy are less. If you wish, you can get a serum beta-hCG measurement. See a specialist for a physical exam and further management. Irregular use of oral contraceptives can lead to irregular cycles and so, follow the dosage pattern rigorously to avoid unnecessary complications. Take care.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor